On the asymptotics of a Toeplitz determinant with singularities

Percy Deift, Alexander Its, Igor Krasovsky

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationRandom matrix theory, interacting particle systems and integrable systems
EditorsP. Deift, P. Forrester
Place of PublicationNew York
PublisherCambridge University Press
Pages93-146
Volume65
StatePublished - 2014

Publication series

NameMSRI Publications

Cite this

Deift, P., Its, A., & Krasovsky, I. (2014). On the asymptotics of a Toeplitz determinant with singularities. In P. Deift, & P. Forrester (Eds.), Random matrix theory, interacting particle systems and integrable systems (Vol. 65, pp. 93-146). (MSRI Publications). New York: Cambridge University Press.

On the asymptotics of a Toeplitz determinant with singularities. / Deift, Percy; Its, Alexander; Krasovsky, Igor.

Random matrix theory, interacting particle systems and integrable systems. ed. / P. Deift; P. Forrester. Vol. 65 New York : Cambridge University Press, 2014. p. 93-146 (MSRI Publications).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Deift, P, Its, A & Krasovsky, I 2014, On the asymptotics of a Toeplitz determinant with singularities. in P Deift & P Forrester (eds), Random matrix theory, interacting particle systems and integrable systems. vol. 65, MSRI Publications, Cambridge University Press, New York, pp. 93-146.
Deift P, Its A, Krasovsky I. On the asymptotics of a Toeplitz determinant with singularities. In Deift P, Forrester P, editors, Random matrix theory, interacting particle systems and integrable systems. Vol. 65. New York: Cambridge University Press. 2014. p. 93-146. (MSRI Publications).
Deift, Percy ; Its, Alexander ; Krasovsky, Igor. / On the asymptotics of a Toeplitz determinant with singularities. Random matrix theory, interacting particle systems and integrable systems. editor / P. Deift ; P. Forrester. Vol. 65 New York : Cambridge University Press, 2014. pp. 93-146 (MSRI Publications).
@inbook{97a1db6c59cb4ee78c1c54c1c5610397,
title = "On the asymptotics of a Toeplitz determinant with singularities",
author = "Percy Deift and Alexander Its and Igor Krasovsky",
year = "2014",
language = "English (US)",
volume = "65",
series = "MSRI Publications",
publisher = "Cambridge University Press",
pages = "93--146",
editor = "P. Deift and P. Forrester",
booktitle = "Random matrix theory, interacting particle systems and integrable systems",

}

TY - CHAP

T1 - On the asymptotics of a Toeplitz determinant with singularities

AU - Deift, Percy

AU - Its, Alexander

AU - Krasovsky, Igor

PY - 2014

Y1 - 2014

M3 - Chapter (peer-reviewed)

VL - 65

T3 - MSRI Publications

SP - 93

EP - 146

BT - Random matrix theory, interacting particle systems and integrable systems

A2 - Deift, P.

A2 - Forrester, P.

PB - Cambridge University Press

CY - New York

ER -